# SDR 03307620

- Difficulty date: November 3, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N620BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7179
- Aircraft time: 15,642 hours, 13,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT BULKHEAD EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE.  THE BULB WAS REPLACED.
